# SDR IPXA09855410

- Difficulty date: January 29, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV DOUBLER DRILLED HOLE FOR DE-ICER RIVET (2594254) BETWEEN STA 191.250 &  STA 185.00 RT O/B HORZ STAB.  FABRICATED REPAIR STRAP IAW REO G12602.  INSTALLED REPAIR REF REO-G12602.
